If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

MEDICATION

Collapse

About the Author

Collapse

HCMA FORUM ARCHIVE Find out more about HCMA FORUM ARCHIVE
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • MEDICATION

    [MEDICATION]

    Author: CONNIE (---.direcpc.com)

    Date: 05-14-02 14:26

    HI ALL..........

    I HAVE BEEN READING THE POSTS, CURRENT AND PAST. I NOTICED IN DISCUSSION's ABOUT MEDICATION THAT NO ONE TAKES CARDIZEM (i think i spelled that right).

    I TAKE CARDIZEM 240 mg AND TOPOROL 100mg. IS THERE ANY ONE OUT THERE WHO WAS GIVEN CARDIZEM? I WORRY THAT THIS MED MAY NOT BE THE TICKET, ESPECIALLY SINCE I HAVE BEEN TAKING THIS ABOUT 5 YEARS, WHICH WAS BEFORE I WAS TOLD I HAD HCM.

    AND THE MEMORY LOSS THING...OH MAN....I GET SO FRUSTRATED WHEN I CANT SAY THE WORD I KNOW IS CORRECT, I FORGET ALOT.

    ALSO I AM AMAZED AT THE PEOPLE WHO DONT KNOW WHAT THE HECK HCM IS AND WHEN YOU EXPLAIN IT, THEY DONT TAKE YOU SERIOUSLY. ANY ANSWERS WILL BE APPRECIATED THANKS CONNIE

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: MEDICATION]

    Author: Dora (---.proxy.aol.com)

    Date: 05-14-02 17:19

    Hi Connie,

    I take both 240 mg of cardiazem and 100 mg of toprol XL. I have a lot of problems even though the doctors say I don't have much of a thickness. I am in the process of having a Transesophageal echocardiogram. Maybe they will be able to see what is going on better. And the memory loss is terrible. Many a time I have balled my eyes out because I can't remember little things. My worse thing is appointments.

    e-mail me if you would [email protected]

    Dora

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: MEDICATION]

    Author: Steve (---.proxy.aol.com)

    Date: 05-14-02 20:08

    Hello Connie,

    I was taking 480mg per day of cardiazem for my atrial fibrillation with 50mg atenolol for my HCM. Since my pacemaker was installed, for the a-fib, I was able to stop the cardiazem. I had severe side effects (lightheadness) on that amount of cardiazem. It took awhile to get out of my system but I sure feel better now. I hope you can get some relief. I got used to writing everything down in my pocket brain (notebook).

    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~

    [Re: MEDICATION]

    Author: s. beckley -moderator (---.dsl.mindspring.com)

    Date: 05-14-02 22:48

    Hi Connie

    I took Cardizem for a short while. I hated it. Made my blood pressure too too low. Now I just take Corgard, a beta-blocker (nadolol).

    Sarah
    NOTE: This is a post from the previous forum message board.

Today's Birthdays

Collapse

Working...
X